Covarian mappings and coupled fiexd point results in bipolar metric spaces

Document Type : Research Paper


1 Department of Engineering Mathematics, Sagi Rama Krishnam Raju Engineering College, Chinamiram, Bhimavaram -534 204, Andhra Pradesh, India

2 Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur - 522 510, Andhra Pradesh, India

3 Department of Mathematics, Mus Alparslan University, 49250 Mus, Turkey

4 Department of Mathematics, Dr. B. R. Ambedkar University, Srikakulam, Etcherla, Andhra Pradesh 532410, Andhra Pradesh, India

5 Department of Mathematics, Sasi Institute of Technology & Engineering, Sasi College Road, West Godavari District, near Aerodrome, Tadepalligudem, Andhra Pradesh 534101, India


In this paper, we establish the existence and uniqueness of common coupled fixed point results for three covariant mappings in bipolar metric spaces. Moreover, we give an illustration which presents the applicability of the achieved results also we provided applications to homotopy theory as well as integral equations.


Volume 12, Issue 1
April 2021
Pages 1-15
  • Receive Date: 19 April 2020
  • Accept Date: 12 October 2020
  • First Publish Date: 19 October 2020